# SDR UALA2013031901667

- Difficulty date: March 17, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,288 hours, 27,426 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING FUEL FROM COWL.  FOUND FUEL LEAKING FROM FUEL FILTER BOWL.  REPLACED FUEL FILTER O-RING AND RAN ENGINE WITH A SUCCESSFUL CHECK.  O-RING REPLACED PER MM.
